# SDR CALA2015012793030

- Difficulty date: January 26, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 68,387 hours, 25,801 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS, OPERATIONAL TEST FAILED, BATTERY FWD LT DISPLAYED.  REPLACED NR 1 BATTERY FWD LT.  LIGHTS CHECKED GOOD IAW AMM 33-51-38-400-02.
